# SDR AALA201701189009

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 54,017 hours, 20,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ARMING HANDLE WILL NOT FULLY SEAT IN DOOR 1L. MAINTENANCE REMOVED DEBRIS FROM GIRT BAR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
